# SDR DALA2024081408135

- Difficulty date: August 8, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 72,544 hours, 23,802 cycles
- System (JASC): 5200 · Doors
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 SLIDE LIGHT ON L2 INOP WHEN DOOR ARMED. CORRECTIVE ACTION: RELAMPED, T/S PER B757 WDM 25-66-11 FOUND PROX SENSOR S10219 INOP. R/R PER B757 AMM 25-66. OPS CHECK NORMAL. (9982562)
